# SDR 9WGA2021121554501

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 89,554 hours, 16,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL 2 FCC 2A DATA FAULT. QRH PROCEDURES PERFORMED.
